EconPapers    
Economics at your fingertips  
 

Truncated error structure in the estimation of generalized urban density functions

Richard P. Numrich

Journal of Urban Economics, 1990, vol. 27, issue 2, 255-267

Date: 1990
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0094-1190(90)90018-I
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:juecon:v:27:y:1990:i:2:p:255-267

Access Statistics for this article

Journal of Urban Economics is currently edited by S.S. Rosenthal and W.C. Strange

More articles in Journal of Urban Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:juecon:v:27:y:1990:i:2:p:255-267